# SDR FDEA202301040024

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 58,382 hours, 26,977 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Smoke
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTS MEM TOWER CONTACTED FLT 0700 OTBD AT800' DURING CLIMBOUT OF POSSIBLE SMOKE COMING FROM THE FUSELAGE TAIL AREA.   AMM 05-50-00-02 PERFORMED GVI OF ENTIRE AIRCRAFT WITH ATTENTION TO TAIL AREA.  NO VISIBLE SIGNS OF LEAKS OR SOOT.  NO ABNORMAL FLIGHT DECK EFFECTS OR UNUSUAL FUEL BURN.  ALL QUANTITES, HYD FLUID, ENGINE OIL, AND FUEL WERE WITHIN NORMAL RANGES. OK FOR SERVICE.
